A. M. Kholkin

Search this author in Google Scholar


Articles: 2

Spectral singularities of differential operator with triangular matrix coefficients

A. M. Kholkin

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 19 (2013), no. 3, 260-267

For a non-selfadjoint Sturm-Liouville operator with a triangular matrix potential growing at infinity, we construct an example of such an operator having spectral singularities.

Sturm type oscillation theorems for equations with block-triangular matrix coefficients

A. M. Kholkin, F. S. Rofe-Beketov

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 18 (2012), no. 2, 176-188

A relation is established between spectral and oscillation properties of the problem on a finite interval and a semi-axis for second order differential equations with block-triangular matrix coefficients.


All Issues